Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Middle of the night flares?
lcover posted:

I was diagnosed with RA three years ago and I have been taking monthly injections of Simponi for about 2 1/2 years and it has worked great. Haven't had a flare in 2 years.

Lately I have been waking up in the middle of the night with an extremely painful knee, ankle or foot (knee was the worst). All I kept thinking was this feels like a flare. When I wake up in the morning, I feel fine aside from the regular stiffness in feet, etc. My blood work also showed that my C-reactive protein has gone up a little to 1.3 (previously it's been at 0.. So there is some inflammation.

Has anyone else experienced something like this?

lcover responded:
Whoops...that was supposed to be 0 . 8 on the CRP!

Helpful Tips

Dry eyes and dry mouthExpert
Patients with RA may develop dryness of the eyes and mouth due to a condition called secondary Sjogrens Syndrome. The dryness is due to ... More
Was this Helpful?
39 of 46 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.